中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 计算机科学国家重点实验室  > 期刊论文
Subject: Computer Science ; Theory & Methods
Title:
eigenvariables, bracketing and the decidability of positive minimal predicate logic
Author: Dowek Gilles ; Jiang Ying
Keyword: minimal logic ; system F ; sequent calculus ; positive quantifier ; bound variable ; decidability
Source: THEORETICAL COMPUTER SCIENCE
Issued Date: 2006
Volume: 360, Issue:1-3, Pages:193-208
Indexed Type: SCI ; EI
Department: Ecole Polytech, INRIA, LIX, F-91128 Palaiseau, France. Chinese Acad Sci, Inst Software, Beijing 100080, Peoples R China.
Content Type: 期刊论文
URI: http://ir.iscas.ac.cn/handle/311060/11482
Appears in Collections:计算机科学国家重点实验室 _期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
dowekjiangtcs.pdf(165KB)----限制开放-- 联系获取全文

Recommended Citation:
Dowek Gilles,Jiang Ying. eigenvariables, bracketing and the decidability of positive minimal predicate logic[J]. THEORETICAL COMPUTER SCIENCE,2006-01-01,360(1-3):193-208.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Dowek Gilles]'s Articles
[Jiang Ying]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Dowek Gilles]‘s Articles
[Jiang Ying]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace